# SDR AALA20090724DFW03

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,498 hours, 33,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT AT 7000 FEET BOTH HYDRAULIC SYSTEMS INDICATED 1200 PSI.  LEFT HYDRAULIC PRESS LOW AND LEFT HYDRAULIC HI LIGHTS ILLUMINATED.  FOUND POWER TRANSFER UNIT HAD FAILED.  REPLACED POWER TRANSFER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
